Reply To: Side effects of Adderall giving me a lot of trouble

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Side effects of Adderall giving me a lot of trouble Reply To: Side effects of Adderall giving me a lot of trouble

#137955
algebraicgeomet
Participant

Wow Ted, thanks for the amazing post! No need to apologize for it being lengthy; a lot of people just reply a few words of support and it can be immensely frustrating. A lengthy post on what to do is just what I needed. I wish there were somebody like you for every problem out there!

I haven’t tried out vitamins before (nobody ever mentioned supplements for adderall to me before) but I’ll heed your suggestions. When you say “dosing schedule” do you mean you break up your pills every day? So if you were prescribed, say, 20 mg, you could split it into 10 mg and take at separate times? As I mentioned previously I have major problems with the loss of appetite and inability to sleep but lowering my dosage didn’t seem to help, if anything, increasing my dosage seemed to mitigate the side effects which was bizarre. I don’t know if you specified in your post but how did you deal with the loss of appetite? I find that I just completely lose all hunger for at least 8 hours after taking my pill.

And Penny, thanks for the suggestion! I took Ritalin a long time ago and it seemed to work alright, but my parents are super paranoid about medications of basically any type and never let me increase dosage, I’ll try to get Ritalin next time I see my psychiatrist.